Approximation of Continuous Functions of Low Smoothness by de la Vallee-Poussin Operators
Abstract
We study some problems of the approximation of continuous functions defined on the real axis. As approximating aggregates, the de la Vallee-Poussin operators are used. We establish asymptotic equalities for upper bounds of the deviations of the de la Vallee-Poussin operators from functions of low smoothness belonging to the classes ˆCˉψN.Downloads
Published
25.03.2005
Issue
Section
Research articles
How to Cite
Rukasov, V. I., and E. S. Silin. “Approximation of Continuous Functions of Low Smoothness by De La Vallee-Poussin Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 3, Mar. 2005, pp. 394–399, https://umj.imath.kiev.ua/index.php/umj/article/view/3607.